# SDR 2006UALA02192

- Difficulty date: November 15, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 47,453 hours, 33,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 695 FRAME CRACKED IN LOWER RADIUS ABOVE & AFT OF LT MLG UPLOCK MECHANISM IN LT MLG WW.  MAJOR REPAIR: REMOVED AND REPLACED ANGLE. REFERENCE SRM 51-40-02 AND MM 53-10-98.
